ITEM METADATA RECORD
Title: The multiperiod principal agent problem
Authors: Malcomson, Jm ×
Spinnewyn, Frans #
Issue Date: Jul-1988
Publisher: Review of economic studies ltd
Series Title: Review of economic studies vol:55 issue:3 pages:391-407
URI: 
ISSN: 0034-6527
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science